# SDR CA060404001

- Difficulty date: April 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 20,088 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: MILH55934
- Condition: Cracked
- Location: Rt Pitot/Static
- Part time: 1,975 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE AVIONICS TECHNICIAN VISUALLY DISCOVERED SEVERAL HOSES CRACKED IN THE RT PITOT/STATIC CIRCUIT.  HOSES WERE FOUND CRACKED AND LEAKING ON THE LT PITOT/STATIC CIRCUIT APPROXIMATELY 1 MONTH AGO.  THESE PARTICULAR HOSES WERE INSTALLED FOR RVSM CONVERSION.
